# SDR SWAA2025022887138

- Difficulty date: January 17, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8608N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36638
- Aircraft time: 40,188 hours, 19,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA BS 967 TO 987 LBL 15 +/- INTERCOSTAL CORRODED AS MARKED. <[01] REMOVED DAMGED ON LBL 15 +/- INTERCOSTAL STA 967-987 FOUND TO BE OUT OF LIMITS IAW B737-800 53-70-51-1A-1; BOEING DWG 147A5676 REV:M ORGINAL THICKNESS:.075 REMAINING THICKNESS .064 MATERIAL REMOVED: .11 MAXIUM ALLOWED MATERIAL REMOVED: 10% (.0075). REMOVED AND INSTALLED NEW INTERCOSTAL IAW B 737-800 SRM 51-40-02 AND BAC DWG 140A9872 REV: K.; [02] VERIFIED REMOVED DAMGED ON LBL 15 +/- INTERCOSTAL STA 967-987 FOUND TO BE OUT OF LIMITS IAW B737-800 53-70-51-1A-1; BOEING DWG 147A5676 REV:M ORGINAL THICKNESS:.075 REMAINING THICKNESS .064 MATERIAL REMOVED: .11 MAXIUM ALLOWED MATERIAL REMOVED: 10% (.0075). REMOVED AND INSTALLED NEW INTERCOSTAL IAW B 737-800 SRM 51-40-02 AND BAC DWG 140A9872 REV: K.
